Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Strukova I. I. Harmonic analysis of functions almost periodic at infinity in Banach modules. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2021, vol. 21, iss. 4, pp. 448-457. DOI: 10.18500/1816-9791-2021-21-4-448-457, EDN: YGKWWM

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
30.11.2021
Full text:
(downloads: 849)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
517.98
EDN: 
YGKWWM

Harmonic analysis of functions almost periodic at infinity in Banach modules

Autors: 
Strukova Irina Igorevna, Voronezh State University
Abstract: 

The article is devoted to homogeneous spaces of functions defined on a locally compact Abelian group and with their values in a complex Banach space. These spaces include a~umber of well-known spaces such as the spaces of Lebegue-measurable summable functions, substantially limited functions, bounded continuous functions, continuous vanishing at infinity functions, Stepanov and Holder spaces. It is important that they can be endowed with structure of Banach modules, defined by the convolution of functions. This feature makes it possible to use the concepts and the results of the theories of Banach modules and isometric representations. In~the article, we study almost periodic at infinity functions from homogeneous spaces. By~using the properties of almost periodic vectors in Banach modules, we study some properties of~slowly varying and almost periodic at infinity functions. Two equivalent definitions of an almost periodic at infinity function are introduced, as well as the concept of a Fourier series, which is~ambiguous, namely, the Fourier coefficients are defined within the accuracy of a function from the corresponding space vanishing at infinity. We also obtain criteria for a function from a homogeneous space to be slowly varying or almost periodic at infinity. By using the properties of the Beurling spectrum and the concepts of the set of non-almost periodicity of a vector from a Banach module, we obtain a criterion of representability of an almost periodic at infinity function in the form of a sum of vanishing at infinity and the usual almost periodic functions.

Acknowledgments: 
This work was supported by the Russian Foundation for Basic Research (project No. 19-01-00732 A).
References: 
  1. Baskakov A. G. Spectral analysis of differential operators with unbounded operator-valued coefficients, difference relations and semigroups of difference relations. Izvestiya: Mathematics, 2009, vol. 73, no. 2, pp. 215–278. https://doi.org/10.1070/IM2009v073n02ABEH002445
  2. Baskakov A. G., Strukov V. E., Strukova I. I. Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity. Sbornik: Mathematics, 2019, vol. 210, no. 10, pp. 1380–1427. http://dx.doi.org/10.1070/SM9147
  3. Strukov V. E., Strukova I. I. About four definitions of almost periodic at infinity functions from homogeneous space. Belgorod State University Scientific Bulletin. Mathematis & Physis, 2018, vol. 50, no. 3, pp. 254–264 (in Russian). https://doi.org/10.18413/2075-4639-2018-50-3-254-264
  4. Baskakov A. G. Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations. Russian Mathematical Surveys, 2013, vol. 68, no. 1, pp. 69–116. https://doi.org/10.1070/RM2013v068n01ABEH004822
  5. Baskakov A. G., Krishtal I. A. Harmonic analysis of causal operators and their spectral properties. Izvestiya: Mathematics, 2005, vol. 69, no. 3, pp. 439–486. https://doi.org/10.1070/IM2005v069n03ABEH000535
  6. Baskakov A. G Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators. Journal of Mathematical Sciences, 2006, vol. 137, no. 4, pp. 4885–5036. https://doi.org/10.1007/s10958-006-0286-4
  7. Hewitt E., Ross K. A. Abstract Harmonic Analysis. Vol. 2. Springer, 1963. 771 p. (Russ. ed.: Moscow, Mir, 1975. 899 p.).
  8. Baskakov A. G. Harmonic analysis of cosine and exponential operator-valued functions. Mathematics of the USSR-Sbornik, 1985, vol. 52, iss. 1, pp. 63–90. https://doi.org/10.1070/SM1985v052n01ABEH002878
Received: 
30.04.2020
Accepted: 
26.03.2021
Published: 
30.11.2021